Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

I put nixoderm on my face for the first time tonight. I made sure to not put any close to my eyes. It has a cooling type of burning sensation and i am wondering how long it lasts. It keeps making my eyes tear up and all. I put enough on that it is like a very light white mask. Did i put more on than needed? please help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×